# SDR ASAA9680064

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - ON ARRIVAL OF FLIGHT 594 - CREW REPORTED THE R1 DOOR WAS DIFFICULT TO CLOSE.  LUBED THE DOOR ROLLER MECHANISM AND OPERATED NORMALLY.  (M)
